RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 2, Pages 25–31 (Mi dm1001)  

This article is cited in 3 scientific papers (total in 3 papers)

Theorems on the nonexistence of consistent sequences of criteria in some discrete problems

A. A. Grusho, N. A. Grusho, E. E. Timonina


DOI: https://doi.org/10.4213/dm1001

Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.2
Received: 06.05.2007

Citation: A. A. Grusho, N. A. Grusho, E. E. Timonina, “Theorems on the nonexistence of consistent sequences of criteria in some discrete problems”, Diskr. Mat., 20:2 (2008), 25–31

Citation in format AMSBIB
\Bibitem{GruGruTim08}
\by A.~A.~Grusho, N.~A.~Grusho, E.~E.~Timonina
\paper Theorems on the nonexistence of consistent sequences of criteria in some discrete problems
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 2
\pages 25--31
\mathnet{http://mi.mathnet.ru/dm1001}
\crossref{https://doi.org/10.4213/dm1001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450031}
\elib{http://elibrary.ru/item.asp?id=20730241}


Linking options:
  • http://mi.mathnet.ru/eng/dm1001
  • https://doi.org/10.4213/dm1001
  • http://mi.mathnet.ru/eng/dm/v20/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Grusho, E. E. Timonina, V. M. Chentsov, “Suschestvovanie sostoyatelnykh posledovatelnostei statisticheskikh kriteriev v diskretnykh statisticheskikh zadachakh pri slozhnoi nulevoi gipoteze”, Inform. i ee primen., 2:2 (2008), 64–66  mathnet
    2. Grusho A.A., Grusho N.A., Timonina E.E., “O stoikosti steganograficheskikh skhem”, T-Comm: Telekommunikatsii i transport, 2009, no. S3, 187–188
    3. Balakin A.V., Gufan A.Yu., Eliseev A.S., “Formalizatsiya otsenki stoikosti stegosistem”, Informatsionnoe protivodeistvie ugrozam terrorizma, 2011, no. 16, 59–63  elib
  • Дискретная математика
    Number of views:
    This page:484
    Full text:132
    References:46
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020